Alert archive / Texas / High Wind Warnings in 2008
High Wind Warning 1, NWS Fort Worth, TX
NWS Fort Worth, TX issued this high wind warning at Jan 29, 2008, 12:22 PM CST for 17 counties in Texas. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 29, 2008, 12:22 PM CST (18:22 UTC)
- Expired
- Jan 29, 2008, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Fort Worth, TX
Counties Collin County, TX, Cooke County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Fannin County, TX, Grayson County, TX, Hopkins County, TX, Hunt County, TX, Kaufman County, TX, Lamar County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 97 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 29, 1:00 PM CST | WILDFIRE | 1 Nw Benbrook, TX | STAR-TELEGRAPH REPORTS 2000 ACRE WILDFIRE NORTHWEST OF BENBROOK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.4 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 432 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1048 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 291822 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1222 PM CST TUE JAN 29 2008 TXZ092>095-102>107-117>123-300000- /O.UPG.KFWD.WI.Y.0004.000000T0000Z-080130T0000Z/ /O.NEW.KFWD.HW.W.0001.080129T1822Z-080130T0000Z/ COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-HOPKINS- PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON... BONHAM...PARIS...DECATUR...BRIDGEPORT...DENTON...LEWISVILLE... FLOWER MOUND...THE COLONY...PLANO...GREENVILLE...COMMERCE... COOPER...SULPHUR SPRINGS...WEATHERFORD...BRIAR...FORT WORTH... ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY... WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY... POINT...EAST TAWAKONI 1222 PM CST TUE JAN 29 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. STRONG WEST AND NORTHWEST WINDS WILL CONTINUE THROUGH THE AFTERNOON HOURS. SUSTAINED WIND SPEEDS OF 35 TO 45 MPH WILL CONTINUE WITH GUSTS NEAR 60 MPH POSSIBLE THROUGH LATE AFTERNOON. SOME MINOR DAMAGE TO UNSECURED ROOFS AND FENCES WILL BE POSSIBLE THROUGH THE AFTERNOON. IN ADDITION...BLOWING DUST AND SMOKE WILL REDUCE VISIBILITIES TO 3 TO 5 MILES AT TIMES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS IN EXCESS OF 58 MPH ARE LIKELY. WINDS THIS STRONG CAN LEAD TO PROPERTY DAMAGE...KNOCK DOWN TREES AND POWER LINES. SEEK A STURDY SHELTER AWAY FROM WINDOWS UNTIL WINDS SUBSIDE. $$ TXZ091-100-101-115-116-129>135-141>148-156>162-174-175-300000- /O.CON.KFWD.WI.Y.0004.000000T0000Z-080130T0000Z/ MONTAGUE-YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE- HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN- FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GRAHAM...OLNEY... JACKSBORO...BRECKENRIDGE...MINERAL WELLS...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1222 PM CST TUE JAN 29 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... STRONG WEST AND NORTHWEST WINDS WILL CONTINUE THROUGH THE AFTERNOON HOURS. SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WILL CONTINUE WITH GUSTS IN EXCESS OF 50 MPH POSSIBLE THROUGH LATE AFTERNOON. IN ADDITION...SOME BLOWING DUST MAY REDUCE VISIBILITIES TO AROUND 3 TO 5 MILES DURING THE AFTERNOON. THE STRONG WINDS WILL DIMINISH QUICKLY THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ DUNN
2 follow-up statements
000 WWUS74 KFWD 292126 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 326 PM CST TUE JAN 29 2008 TXZ092>095-102>107-117>123-300000- /O.CON.KFWD.HW.W.0001.000000T0000Z-080130T0000Z/ COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-HOPKINS- PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON... BONHAM...PARIS...DECATUR...BRIDGEPORT...DENTON...LEWISVILLE... FLOWER MOUND...THE COLONY...PLANO...GREENVILLE...COMMERCE... COOPER...SULPHUR SPRINGS...WEATHERFORD...BRIAR...FORT WORTH... ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY... WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY... POINT...EAST TAWAKONI 326 PM CST TUE JAN 29 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... STRONG NORTHWEST WINDS WILL CONTINUE INTO THE EARLY EVENING. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WILL CONTINUE WITH GUSTS NEAR 45 MPH POSSIBLE THROUGH THIS EVENING. THESE HIGH WINDS HAVE ALREADY CAUSED SOME MINOR STRUCTURAL DAMAGE TO UNSECURED ROOFS AND HAVE MADE FIRE FIGHTING DIFFICULT. WINDS ARE EXPECTED TO DIMINISH AFTER SUNSET. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN LEAD TO PROPERTY DAMAGE...KNOCK DOWN TREES AND POWER LINES. $$ TXZ091-100-101-115-116-129>135-141>148-156>162-174-175-300000- /O.CON.KFWD.WI.Y.0004.000000T0000Z-080130T0000Z/ MONTAGUE-YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE- HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN- FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GRAHAM...OLNEY... JACKSBORO...BRECKENRIDGE...MINERAL WELLS...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 326 PM CST TUE JAN 29 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... STRONG NORTHWEST WINDS WILL CONTINUE INTO THE EARLY EVENING. SUSTAINED WIND SPEEDS OF 20 TO 30 MPH WILL CONTINUE WITH GUSTS NEAR 40 MPH POSSIBLE THROUGH THIS EVENING. THESE HIGH WINDS WILL CONTINUE TO MAKE FIRE FIGHTING EFFORTS DIFFICULT. WINDS ARE EXPECTED TO DIMINISH AFTER SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 77/TD
000 WWUS74 KFWD 292357 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 557 PM CST TUE JAN 29 2008 ...HIGH WIND WARNING AND WIND ADVISORY FOR PORTIONS OF NORTH TEXAS WILL BE ALLOWED EXPIRE AT 6 PM CST...AS WINDS READILY DIMINISH EARLY THIS EVENING... .A DRY POLAR AIRMASS NOW SETTLING OVER NORTH TEXAS FROM THE NORTHWEST WILL ALLOW WINDS TO DECOUPLE AND THE PRESSURE GRADIENT TO RELAX. AS A RESULT...THE VERY GUSTY NORTH AND NORTHWEST WINDS WILL DIMINISH READILY THROUGH MIDNIGHT...GOING NEAR CALM OVERNIGHT...BEFORE RETURNING FROM THE SOUTH OVER WESTERN PORTIONS OF NORTH TEXAS BY DAYBREAK. TXZ092>095-102>107-117>123-300100- /O.EXP.KFWD.HW.W.0001.000000T0000Z-080130T0000Z/ COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-HOPKINS- PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON... BONHAM...PARIS...DECATUR...BRIDGEPORT...DENTON...LEWISVILLE... FLOWER MOUND...THE COLONY...PLANO...GREENVILLE...COMMERCE... COOPER...SULPHUR SPRINGS...WEATHERFORD...BRIAR...FORT WORTH... ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY... WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY... POINT...EAST TAWAKONI 557 PM CST TUE JAN 29 2008 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON... THE HIGH WIND WARNING WILL EXPIRE AT 6 PM CST. LOOK FOR VERY GUSTY NORTH AND NORTHWEST WINDS TO DIMINISH READILY BY SUNSET AND AFTER. $$ TXZ091-100-101-115-116-129>135-141>148-156>162-174-175-300100- /O.EXP.KFWD.WI.Y.0004.000000T0000Z-080130T0000Z/ MONTAGUE-YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE- HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN- FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GRAHAM...OLNEY... JACKSBORO...BRECKENRIDGE...MINERAL WELLS...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 557 PM CST TUE JAN 29 2008 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM CST. LOOK FOR VERY GUSTY NORTH AND NORTHWEST WINDS TO DIMINISH READILY BY SUNSET AND AFTER. $$ 05/
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this high wind warning went out at Jan 29, 11:47 AM CST, 35 minutes earlier.
Area forecast discussion, Jan 29, 11:47 AM CST, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1147 AM CST TUE JAN 29 2008 .1147 AM AVIATION UPDATE... STRONG WIND GUSTS ARE EXPECTED THROUGH THE AFTERNOON...WITH PEAK GUSTS IN THE UPPER 50 MPH RANGE...WITH A FEW 60 MPH GUSTS POSSIBLE. THE WINDS WILL SETTLE DOWN QUICKLY JUST BEFORE SUNSET. THE AREA OF HIGH WINDS IS RATHER NARROW...AND WILL TRAVERSE THE AREA RATHER QUICKLY. A FEW WILD FIRES HAVE OCCURRED...AND A RED FLAG WARNING REMAINS IN EFFECT THROUGH THE AFTERNOON. #26 && .UPDATE... TROUGH/DRYLINE IS NOW LOCATED ALONG A LINE FROM PARIS TO DFW TO SAN ANGELO AND IS RAPIDLY MOVING SOUTH. THE COLD FRONT IS LOCATED NEAR A LINE FROM TULSA TO WICHITA FALLS TO ABILENE. AS SKIES CLEAR OUT AND THE FRONT ARRIVES...EVEN STRONGER WINDS ARE EXPECTED. WE ARE ALREADY SEEING GUSTS IN THE METROPLEX OVER 40 KTS (46 MPH) AND LOOKING UPSTREAM A FEW GUSTS NEAR THUNDERSTORM WARNING CRITERIA (58 MPH) ARE NOT OUT OF THE QUESTION. A THIN LINE OF DUST CAN BE MADE OUT ON VISIBLE SATELLITE FROM NEAR WICHITA FALLS TO SEYMOUR. EXPECT SOME BLOWING DUST TO REACH OUR COUNTIES PROBABLY BY NOON. HAVE REMOVED ALL POPS OUT EAST WHERE PRECIP HAS ENDED. HAVE ADJUSTED DEW POINTS DOWN IN THE WEST WHERE SEVERAL SITES ARE IN THE SINGLE DIGITS. /13 && .PREV DISCUSSION... /ISSUED 508 AM CST TUE JAN 29 2008/ AVIATION... 508 AM CST. CONCERNS...STRONG LOW LEVEL WINDS AND CROSS WINDS. MVFR CIGS ARE PUSHING EAST EARLY THIS MORNING AND MAY ONLY AFFECT KDAL AND KACT 12-14Z BEFORE DEPARTING THE AREA. AFTERWARD...SKIES SHOULD CLEAR FOR THE AFTERNOON. A SURFACE TROUGH WILL ZIP ACROSS THE TAF SITES BY MID MORNING THEN A STRONG COLD FRONT WILL ARRIVE BY EARLY AFTERNOON. WE ARE EXPECTING SOUTHWEST TO WEST WINDS OF 20 TO 35 KTS THIS MORNING...THEN NORTHWEST WINDS OF 30 TO 40 KT THIS AFTERNOON. THE GUST POTENTIAL IS UP TO 45 KTS DURING THE EARLY AND MID AFTERNOON HOURS. THESE STRONG WINDS MAY ALSO LIFT AND TRANSPORT WEST TEXAS DUST ACROSS NORTH TEXAS FROM LATE MORNING THROUGH MID AFTERNOON...THUS WE HAVE MVFR VISIBILITIES FOR BLOWING DUST. VFR TONIGHT WITH WINDS DIMINISHING QUICKLY...THEN VEERING TO THE SOUTHEAST BY 10Z. 75 PREV DISCUSSION... 400 AM CST. A COLD FRONT THAT EXTENDED FROM NORTHWESTERN MISSOURI SOUTHEAST INTO SOUTHEASTERN COLORADO AS OF 09Z...WILL SWEEP RAPIDLY SOUTHEAST THROUGH NORTH TEXAS TODAY. SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WILL BECOME WEST BY MIDDAY AND NORTHWEST AT SPEEDS OF 25 TO 35 MPH DURING THE AFTERNOON. THERE WILL LIKELY BE SOME GUSTS OVER 45 MPH...ESPECIALLY ACROSS THE NORTHERN AND WESTERN ZONES. THUS A WIND ADVISORY HAS BEEN ISSUED FOR ALL OF NORTH TEXAS. WE MAY ALSO SEE SOME DUST LATER TODAY AS THE STRONG WEST AND NORTHWEST WINDS KICK UP...BUT WILL NOT INCLUDE THIS IN THE WORDED FORECAST AT THIS TIME. GIVEN THE STRONG WINDS AND MINIMUM RELATIVE HUMIDITIES...WE WILL KEEP THE RED FLAG WARNING AS IS. TEMPERATURES WILL BE TRICKY WITH SOME SITES CURRENTLY NEAR THEIR FORECAST HIGHS. THE WINDS WILL DECREASE QUICKLY THIS EVENING AND BECOME EAST TO SOUTHEAST AFTER MIDNIGHT AS A SURFACE HIGH QUICKLY MOVES ACROSS AND THEN TO THE EAST OF NORTH TEXAS. SOUTHERLY WINDS WILL INCREASE WEDNESDAY AS A LEE SIDE TROUGH DEVELOPS. THUS THERE WILL BE A HIGH FIRE DANGER ONCE AGAIN WEDNESDAY AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL OF NORTH TEXAS. AS ANOTHER SHORTWAVE AND ACCOMPANYING COLD FRONT APPROACH AND THEN MOVE ACROSS NORTH TEXAS...WE WILL SEE A SLIGHT CHANCE OF SHOWERS WEDNESDAY NIGHT AND THURSDAY. AN ISOLATED THUNDERSTORM WILL BE POSSIBLE LATE WEDNESDAY NIGHT ACROSS THE SOUTHEASTERN ZONES. AS THE UPPER LEVEL LOW MOVES ACROSS SOUTHERN OKLAHOMA INTO ARKANSAS A BRIEF RAIN/SNOW MIX WILL BE POSSIBLE IN THE EXTREME NORTHEASTERN ZONES....HOWEVER....NO SNOW ACCUMULATION IS EXPECTED. RAIN CHANCES WILL RETURN SUNDAY INTO MONDAY...BUT RAINFALL AMOUNTS LOOK TO BE LIGHT ONCE AGAIN. #58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 70 30 59 44 / 10 0 0 40 WACO, TX 73 31 63 45 / 10 0 0 40 PARIS, TX 69 27 55 37 / 10 0 0 40 DENTON, TX 68 29 61 39 / 0 0 0 30 MCKINNEY, TX 69 29 56 39 / 10 0 0 40 DALLAS, TX 70 32 59 44 / 10 0 0 40 TERRELL, TX 70 32 58 42 / 10 0 0 40 CORSICANA, TX 71 32 59 42 / 10 0 0 50 TEMPLE, TX 73 32 64 45 / 10 0 0 40 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. && 13/26
Hazardous weather outlook, Jan 29, 4:04 AM CST, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 404 AM CST TUE JAN 29 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 404 AM CST TUE JAN 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A RED FLAG WARNING AND A WIND ADVISORY ARE IN EFFECT FOR ALL OF NORTH TEXAS TODAY. A FEW THUNDERSTORMS ARE POSSIBLE EAST OF A PARIS TO HEARNE LINE THIS MORNING. HOWEVER...NO SEVERE THUNDERSTORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN... A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS WEDNESDAY AFTERNOON. HIGH FIRE DANGER IS POSSIBLE WEST OF I-35 ON THURSDAY. ISOLATED THUNDERSTORMS ARE EXPECTED LATE WEDNESDAY NIGHT SOUTHEAST OF AN EMORY TO KILLEEN LINE. NO SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 3:47 AM CST | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 14 hr |
| Jan 29, 3:49 AM CST | Fire Weather Watch | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 12 hr |
| Jan 29, 3:21 PM CST | Red Flag Warning | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 27 hr |
Nearby
High Wind Warnings in Texas, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.